DOI 10.1097/ftd.0000000000001312
Serum Lenvatinib Concentration Monitoring in a Patient With Thyroid Cancer Exhibiting Hand-Foot Syndrome.
Аннотация
BACKGROUND
Hand-foot syndrome (HFS) is a common adverse event associated with lenvatinib treatment. Lenvatinib dose adjustment using therapeutic drug monitoring may be beneficial in the management of HFS, as symptoms improve with dose reduction or treatment interruption. The serum lenvatinib levels were monitored in a patient with lenvatinib-induced HFS.
CASE PRESENTATION: A 74-year-old woman was administered lenvatinib (24 mg/d) for papillary thyroid cancer. Although lenvatinib was withheld several times owing to the occurrence of HFS, the severity of the HFS was controlled to within grade 1 by reducing the dose to 4 mg/d. The lenvatinib dose was subsequently increased to 8 mg/d owing to the progression of lung metastases, resulting in increased HFS severity. The association between serum lenvatinib levels and the severity of HFS was examined in this case: serum lenvatinib levels were higher in grade 2 HFS than in grade 1 HFS (median 42.1 vs. 22.5 ng/mL; P < 0.05).
CONCLUSIONS
This case's findings suggest that serum lenvatinib concentrations are associated with the severity of lenvatinib-induced HFS and that there may be an overlap between drug concentrations, metastatic suppression, and the grade of HFS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.